# SDR IXXA060485S

- Difficulty date: January 25, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 3,440 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Worn
- Location: Zone 600
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT OUTBOARD FLAP BOILER PLATE KNIFE EDGED AT STATION 410.  REMOVED DAMAGED BOILER PLATE, FABRICATED REPAIR PARTS, LOCATED, DRILED, TRIMMED, TREATED, PRIMED, AND INSTALLED REPAIR PARTS IAW DOUGLAS DRAWINGS 5719443, 5719445, DC8 SRM 51-1-8, AND 51-1-21.
